# SDR V0XR201308130208

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,187 hours, 14,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670414127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER HAS MULTIPLE HOLES THAT SHOW EVIDENCE OF CORROSION.  R & R SEAL STRIKER IAW SRM 51-40-11, 51-42-06, 51-42-21, AND 51-21-11.
